MAUDE Adverse Event Report: SYNTHES GMBH 8.0MM/4.2MM DRILL SLEEVE 200MM; GUIDE

SYNTHES GMBH 8.0MM/4.2MM DRILL SLEEVE 200MM; GUIDE
Catalog Number 03.010.065
Medical Device Problem Codes Degraded (1153); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Roduct complaint # (b)(4).Reporter is a j&j representative.Investigation summary investigation flow- damage.Visual inspection: the complaint device drill sleeve (product code: 03.010.065, lot number:8349580) was returned to cq west chester for investigation.The opening on the drill sleeve for drill bit appeared deformed in shape and the green color marking was peeling.Device/defect was identified.Document /specification review: based on the date of manufacture, the current and manufactured version of the drawings were reviewed.Dimensional inspection: complaint relevant or dimension of interest could not be measured due to the design of the device.Complaint confirmed: complaint can be confirmed based on the available information.Conclusion: the drill sleeve openings, the gap between two of the holders had became greater which could have been due to the repetitive use of the device.The complaint was confirmed based on the defect identified during visual inspection.A definitive root cause cannot be determined from the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: part # 03.010.065, lot number: 8349580, release to warehouse date: 04 apr 2013, manufactured by (b)(4), supplier: (b)(4).A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that devices are received as blind unit those are not associated with a complaint.This complaint was created to analyze.There was no procedure and patient involvement reported.This complaint involves six (6) devices.This report is for (1) 8.0mm/4.2mm drill sleeve 200mm.This is report 3 of 3 for complaint (b)(4).

Brand Name
8.0MM/4.2MM DRILL SLEEVE 200MM
Common Device Name
GUIDE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12878251
Report Number8030965-2021-09780
Device Sequence Number4472437
Product Code FZX
UDI-Device Identifier07611819760929
UDI-Public(01)07611819760929
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number03.010.065
Device Lot Number8349580
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2021
Initial Report FDA Received Date11/26/2021
Date Device Manufactured04/04/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIM-ARM F/EXPERT R/AFN RETROGR; CONNECSCR CANN W/INTERNAL M6X1 THREAD; DRILL BIT Ø4.2 CALIBR L340 3FLUTE F/03.0; INSERT-HANDLE LONG F/EXPERT FN; TROCAR Ø4.2 F/03.010.065
Patient SexUnknown